Soori, Z., Aminataei, A.. (1400). Two new approximations to Caputo–Fabrizio fractional equation on non-uniform meshes and its applications. سامانه مدیریت نشریات علمی, 11(2), 365-383. doi: 10.22067/ijnao.2021.70255.1031
Z. Soori; A. Aminataei. "Two new approximations to Caputo–Fabrizio fractional equation on non-uniform meshes and its applications". سامانه مدیریت نشریات علمی, 11, 2, 1400, 365-383. doi: 10.22067/ijnao.2021.70255.1031
Soori, Z., Aminataei, A.. (1400). 'Two new approximations to Caputo–Fabrizio fractional equation on non-uniform meshes and its applications', سامانه مدیریت نشریات علمی, 11(2), pp. 365-383. doi: 10.22067/ijnao.2021.70255.1031
Soori, Z., Aminataei, A.. Two new approximations to Caputo–Fabrizio fractional equation on non-uniform meshes and its applications. سامانه مدیریت نشریات علمی, 1400; 11(2): 365-383. doi: 10.22067/ijnao.2021.70255.1031


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.